# SDR LR7A2025102803792

- Difficulty date: October 28, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 43,703 hours, 27,499 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS5213
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5302, FOUND RH FS902 BULKHEAD OB CAP CRACKED AT RBL62, WL195. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-22.    NR# 0001322317
